# SDR K11A2024081300277

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 55,205 hours, 37,225 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: 60B400Y26
- Part serial: 16176
- Condition: Out Of Limits
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB SOON AFTER REACHING 1000 FT CLIMB AGL FEEL DIFF PRESS AND SPEED TRIM FAIL ANNUNCIATOR LIGHTS ILLUMINATED, ELEVATOR CONTROL WAS MARGINALLY HEAVY, AND AUTO PILOT WOULD NOT MAINTAIN PITCH CONTROL. : R&R ELEVATOR FEEL COMPUTER IAW B737 AMM 22-31-37 PARA 2A AND 27-31-37 PARA 3 G (11) AND B737 AMM 27-31-00 PARA 16A THROUGH AND INCLUDING 27-31-00 PARA 16 F (4)(D). R&R ELEVATOR FEEL POSITION SENSOR IAW B737 AMM 22-11-30.
